Recurrence for cosine series with bounded gaps

Tom 121 / 2010

Katusi Fukuyama, Dinesh Neupane Colloquium Mathematicum 121 (2010), 281-284 MSC: Primary 42A55. DOI: 10.4064/cm121-2-10

Streszczenie

Ullrich, Grubb and Moore proved that a lacunary trigonometric series satisfying Hadamard's gap condition is recurrent a.e. We prove the existence of a recurrent trigonometric series with bounded gaps.

Autorzy

  • Katusi FukuyamaDepartment of Mathematics
    Kobe University
    Rokko, Kobe, 657-8501, Japan
    e-mail
  • Dinesh NeupaneDepartment of Mathematics
    Kobe University
    Rokko, Kobe, 657-8501, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek